Ivabradine: I’ve just come another... - British Heart Fou...

British Heart Foundation

20,775 members14,124 posts

Ivabradine

Amync35
Amync35

I’ve just come another cardiologist appointment today and put on another medication called Ivabradine. I’ve heard a lot of bad and good things about it. I’m nervous about trying this because when I tried beta blockers it affected my asthma and lowered my blood pressure so they put me on channel blockers and didn’t work for me. I’m on this medication for Sinus tachycardia arrhythmia and POTS. Has anyone been on this medication before?

6 Replies
oldestnewest
Hidden
Hidden

Hey I’m on 5mg Ivabradine for IST and it’s worked a treat I’m also on bisoprolol and I’ve found I can really manage my condition. I did however suffer with sever migraines for the first couple of weeks on Ivabradine and I was sensitive to light as well it was a bit weird and it took my body a while to adjust but I’m so happy I carried on with the medication and waited for the side effects to go! Everyone’s different but from my experience I recommend giving it a go. X

Hi Amync35, I had an MI 7 months ago and started Ivabradine immediately thereafter. I was not prescribed beta blockers due to my history of asthma.

As far as I can tell, it has not caused me any grief. However, everybody is different. I have had problems with my other various heart meds which have been subsequently adjusted. Still not there yet.

Since it has been prescribed, it follows logically that the need and hence the benefit has been established. If for any reason, should you feel any unpleasant side effects, you can always head back to your cardiologist and request for a change.

hi. i was put on ivabradine a few times but it lowered my bp too much. didn’t really have any other side effects but i believe it does a good job if you can’t take beta blockers usually if you have asthma. they’ve given up with them now as it’s affecting bp too much. i wouldn’t have a problem taking it if it agreed with me. give it a try as it does what it says on the tin🤣. good luck❤️

Amync35
Amync35 in reply to Shoshov

They’ve given me Midodrine to raise my blood pressure so hopefully it doesn’t drop with this medication. Fingers crossed 😂

Hi I’ve been on this medication for several years and had no problems at all(and I can be quite sensitive to medications) Sure you will be fine. Good luck

Hi

I've been taking Ivabravadine for about 15 years. I tried beta blockers but they didn't work and made me tired. When I started Ivabravadine I felt much better. I have it for SVT. I was about 36 when I started. It works for me.

You may also like...